| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 1, 2007, no. 5-8


S. Leeratanavalee, S. Phatchat
      Pre-strongly solid and left-edge (right-edge)-strongly solid varieties of semigroups
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 205-226
      http://dx.doi.org/10.12988/ija.2007.07021

L. Oukhtite, S. Salhi, L. Taoufiq
      On generalized derivations and commutativity in \sigma-prime rings
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 227-230
      http://dx.doi.org/10.12988/ija.2007.07022

L. Oukhtite, S. Salhi, L. Taoufiq
      Jordan generalized derivations on \sigma-prime rings
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 231-234
      http://dx.doi.org/10.12988/ija.2007.07023

L. Oukhtite, S. Salhi, L. Taoufiq
      \sigma-Lie ideals with derivations as homomorphisms and anti-homomorphisms
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 235-239
      http://dx.doi.org/10.12988/ija.2007.07024

L. Oukhtite, S. Salhi
      On derivations in \sigma-prime rings
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 241-246
      http://dx.doi.org/10.12988/ija.2007.07025

B. K. Spearman
      On the group structure of elliptic curves y^2=x^3-2px
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 247-250
      http://dx.doi.org/10.12988/ija.2007.07026

A. Erfanian, R. Kamyabi-Gol
      On the mutually commuting n-tuples in compact groups
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 251-262
      http://dx.doi.org/10.12988/ija.2007.07027

Shiqun Li, Yong He
      On semigroups whose bi-ideals are strongly prime
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 263-268
      http://dx.doi.org/10.12988/ija.2007.07028

I. Sato
      A new Bartholdi zeta function of a graph
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 269-281
      http://dx.doi.org/10.12988/ija.2007.07029

Chong-Guang Cao, Xiao-Min Tang, Li Yang
      The rank conditions such that AB and BA are similar and applications
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 283-292
      http://dx.doi.org/10.12988/ija.2007.07030

R. Mollin
      Diophantine equations and congruences
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 293-302
      http://dx.doi.org/10.12988/ija.2007.07031

T. Ostrowski
      A necessary and sufficient condition of a mixed NE in bimatrix games
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 303-310
      http://dx.doi.org/10.12988/ija.2007.07032

C. Delizia
      Some remarks on aperiodic elements in locally nilpotent groups
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 311-315
      http://dx.doi.org/10.12988/ija.2007.07033

Liguo He
      The weak version of Huppert's \rho-\sigma-conjecture
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 317-320
      http://dx.doi.org/10.12988/ija.2007.07034

M. Motamedi
      Compactly generated lattices with a unique essential element
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 321-326
      http://dx.doi.org/10.12988/ija.2007.07035

M. Aghasi, M. Sabzevari
      Segre embedding and desingularization
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 327-334
      http://dx.doi.org/10.12988/ija.2007.07036

Seul Hee Choi, Jeong-Sig Lee, Ki-Bong Nam
      W-type and H-type non-associative algebras using additive maps I
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 335-346
      http://dx.doi.org/10.12988/ija.2007.07037

T. Bilgin, K. Ari
      Parametrization of torsion units in U_1(ZD_5)
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 347-352
      http://dx.doi.org/10.12988/ija.2007.07038

A. Yaqub
      A generalization of Boolean rings
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 353-362
      http://dx.doi.org/10.12988/ija.2007.07039

H. Benamar, A. Chandoul, M. Jellali, M. Mkaouar
      Transcendental continued fractions over K_p(X)
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 363-373
      http://dx.doi.org/10.12988/ija.2007.07040

A. Gaur, A. Kumar Maloo, A. Parkash
      Prime submodules in multiplication modules
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 375-380
      http://dx.doi.org/10.12988/ija.2007.07041

Sh. Ebrahimi Atani, F. Callialp, U. Tekir
      A short note on the primary submodules of multiplication modules
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 381-384
      http://dx.doi.org/10.12988/ija.2007.07042

F. Russo
      A probabilistic meaning of certain quasinormal subgroups
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 385-392
      http://dx.doi.org/10.12988/ija.2007.07043

D. Yeung
      Noncooperative-equivalent imputation formula in cooperative differential games
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 393-398
      http://dx.doi.org/10.12988/ija.2007.07044

E. Ballico
      Closed subschemes of quadrics with large groups of linear automorphisms
      International Journal of Algebra, Vol. 1, 2007, no. 5-8, 399-403
      http://dx.doi.org/10.12988/ija.2007.07045


Journals | Books | Author guidelines